Improving Vertex Cover as a Graph Parameter (bibtex)
by
Reference:
Improving Vertex Cover as a Graph ParameterRobert GanianDiscrete Mathematics & Theoretical Computer Science, volume 17, number 2, pages 77–100, 2015.
Bibtex Entry:
@article{Ganian15,
    author = {Robert Ganian},
     title = {Improving Vertex Cover as a Graph Parameter},
   journal = {Discrete Mathematics & Theoretical Computer Science},
      year = {2015},
      volume = {17},
      number = {2},
      pages = {77--100}
}
Powered by bibtexbrowser